# SDR DXTA2010112304317

- Difficulty date: November 22, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 5,054 hours, 3,959 cycles
- Engine: Pwc PW545B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125374
- Part serial: 0915
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, GEAR WARNING SOUNDED.  LOOKED DOWN AT THE GEAR POSITION INDICATIONS TO SEE THE RT GREEN GEAR LIGHT OUT, AND THE RED UNLOCK LIGHT ILLUMINATED.  ACFT WAS STOPPED STRAIGHT AHEAD, WARNING HORN CEASED, AND AGAIN HAD 3 GREEN AND NO RED LIGHTS.  ACFT WAS TOWED BACK TO HANGER.  FOUND RT MLG ACTUATOR DOWNLOCK SWITCH RESISTANCE HIGH, R & R RT MLG ACTUATOR IAW MM 32-30-04.  OPS AND LEAK CHECKED GOOD.
